×

Multiple-pole solutions to a semidiscrete modified Korteweg-de Vries equation. (English) Zbl 1421.35328

Summary: Multiple-pole soliton solutions to a semidiscrete modified Korteweg-de Vries equation are derived by virtue of the Riemann-Hilbert problem with higher-order zeros. A different symmetry condition is introduced to build the nonregular Riemann-Hilbert problem. The simplest multiple-pole soliton solution is presented. The dynamics of the solitons are studied.

MSC:

35Q53 KdV equations (Korteweg-de Vries equations)
35Q15 Riemann-Hilbert problems in context of PDEs
35C08 Soliton solutions
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Zakharov, V. E.; Shabat, A. B., Exact theory of two-dimensional self-focusing and one-dimensional self-modulation of waves in nonlinear media, Sov. Phys. - JETP, 34, 62-69, (1972)
[2] Gagnon, L.; Stiévenart, N., N-soliton interaction in optical fibers: The multiple-pole case, Optics Expresss, 19, 9, 619-621, (1994)
[3] Wadati, M.; Ohkuma, K., Multiple-pole solutions of the modified Korteweg-de Vries equation, Journal of the Physical Society of Japan, 51, 6, 2029-2035, (1982)
[4] Tsuru, H.; Wadati, M., The multiple pole solutions of the sine-Gordon equation, Journal of the Physical Society of Japan, 53, 9, 2908-2921, (1984)
[5] Villarroel, J.; Ablowitz, M. J., On the discrete spectrum of the nonstationary Schrödinger equation and multipole lumps of the Kadomtsev-Petviashvili I equation, Communications in Mathematical Physics, 207, 1, 1-42, (1999) · Zbl 0947.35145
[6] Ablowitz, M. J.; Chakravarty, S.; Trubatch, A. D.; Villarroel, J., A novel class of solutions of the non-stationary Schrodinger and the Kadomtsev-Petviashvili I equations, Physics Letters A, 267, 2-3, 132-146, (2000) · Zbl 0947.35129
[7] Shchesnovich, V. S.; Yang, J., Higher-order solitons in the N-wave system, Studies in Applied Mathematics, 110, 4, 297-332, (2003) · Zbl 1141.35442
[8] Shchesnovich, V. S.; Yang, J., General soliton matrices in the Riemann-Hilbert problem for integrable nonlinear equations, Journal of Mathematical Physics, 44, 10, 4604-4639, (2003) · Zbl 1062.37083
[9] Zhang, D. J.; Zhao, S. L.; Sun, Y.; Zhou, J., Solutions to the modified Korteweg–de Vries equation, Reviews in Mathematical Physics, 26, 07, 1430006, (2014) · Zbl 1341.37049
[10] Lai, D. W. C.; Chow, K. W.; Nakkeeran, K., Multiple-Pole soliton interactions in optical fibres with higher-order effects, Journal of Modern Optics, 51, 3, 455-460, (2004)
[11] He, J. S.; Zhang, H. R.; Wang, L. H.; Porsezian, K.; Fokas, A. S., Generating mechanism for higher-order rogue waves, Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, 87, 5, (2013)
[12] Wang, X.; Yang, B.; Chen, Y.; Yang, Y. Q., Higher-order rogue wave solutions of the Kundu-Eckhaus equation, Physica Scripta, 89, 9, (2014)
[13] Ablowitz, M. J.; Ladik, J. F., A nonlinear difference scheme and inverse scattering, Studies in Applied Mathematics, 55, 3, 213-229, (1976) · Zbl 0338.35002
[14] Ablowitz, M. J.; Ladik, J. F., Nonlinear differential-difference equations and Fourier analysis, Journal of Mathematical Physics, 17, 6, 1011-1018, (1976) · Zbl 0322.42014
[15] Ohta, Y.; Yang, J., General rogue waves in the focusing and defocusing Ablowitz-Ladik equations, Journal of Physics A: Mathematical and General, 47, 25, (2014) · Zbl 1294.35121
[16] Geng, X.; Gong, D., Quasi-periodic solutions of the discrete mKdV hierarchy, International Journal of Geometric Methods in Modern Physics, 10, 3, (2013) · Zbl 1282.35331
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.